# SDR MTNA20220103001

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 39,151 hours, 40,182 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Failed
- Location: Pitch
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT, THE FLIGHT CREW EXPERIENCED A PITCH TRIM FAILURE IN ICING CONDITIONS.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAC MAINTENANCE INSPECTED FLIGHT CONTROLS AND REPLACED BOTH ELEVATOR TRIM ACTUATORS WITH A SUCCESSFUL OPS CHECK.
